# SDR 0100359619

- Difficulty date: February 1, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N619NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47518
- Aircraft time: 58,787 hours, 58,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Tail Section
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ALL CATWALK EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES FOR CATWALK EMERGENCY EXIT LIGHTING.  OPERATIONAL CHECK NORMAL.
